Open Access
2010 Effective Uniform Approximation by the Riemann Zeta-Function
Ramūnas Garunkštis, Antanas Laurinčikas, Kohji Matsumoto, Jörn Steuding, Rasa Steuding
Publ. Mat. 54(1): 209-219 (2010).


We apply an effective multidimensional $\Omega$ result of Voronin in order to obtain effective universality-type theorems for the Riemann zeta-function. We further use this approach to study approximation properties of linear combinations of derivatives of the zeta-function.


Download Citation

Ramūnas Garunkštis. Antanas Laurinčikas. Kohji Matsumoto. Jörn Steuding. Rasa Steuding. "Effective Uniform Approximation by the Riemann Zeta-Function." Publ. Mat. 54 (1) 209 - 219, 2010.


Published: 2010
First available in Project Euclid: 8 January 2010

zbMATH: 1223.11101
MathSciNet: MR2603597

Primary: 11M06 , 30E10

Keywords: Riemann zeta-function , uniform approximation , Universality

Rights: Copyright © 2010 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.54 • No. 1 • 2010
Back to Top